Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 73, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 25, 2016, 4:00 AM CDT. It took effect at Oct 26, 2016, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2016, 4:00 AM CDT (09:00 UTC)
- In effect from
- Oct 26, 2016, 1:00 AM CDT
- Expired
- Oct 27, 2016, 10:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
792 WHUS73 KGRB 250900 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CDT TUE OCT 25 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON WEDNESDAY. STRONG SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TONIGHT AND WEDNESDAY, WITH WINDS TURNING EASTERLY WEDNESDAY NIGHT. WAVES WILL BUILD GIVEN THE ONSHORE FETCH DURING THIS PERIOD, THEN SLOWLY SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME LIGHTER. LMZ541>543-251700- /O.NEW.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 400 AM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT, INCREASING TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. * WAVES...4 TO 7 FEET AFTER MIDNIGHT, BUILDING TO 5 TO 8 FEET WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-251700- /O.NEW.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 400 AM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY. * WINDS...DURING THE SMALL CRAFT ADVISORY, SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY, BECOMING EAST WEDNESDAY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
9 follow-up statements
118 WHUS73 KGRB 251745 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT TUE OCT 25 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON WEDNESDAY. STRONG SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY NIGHT. WAVES WILL BUILD GIVEN THE ONSHORE FETCH DURING THIS PERIOD...THEN SLOWLY SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME LIGHTER. LMZ541>543-260145- /O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1245 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. * WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-260145- /O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1245 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WINDS...DURING THE SMALL CRAFT ADVISORY...SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY...BECOMING EAST WEDNESDAY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS73 KGRB 252004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT TUE OCT 25 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON WEDNESDAY. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY NIGHT. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME LIGHTER. LMZ541>543-260415- /O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 304 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. * WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-260415- /O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 304 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY...BECOMING EAST WEDNESDAY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS73 KGRB 260156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 PM CDT TUE OCT 25 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON WEDNESDAY. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY NIGHT. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME LIGHTER. LMZ541>543-261000- /O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 856 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. * WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-261000- /O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 856 PM CDT TUE OCT 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY...BECOMING EAST WEDNESDAY EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS73 KGRB 260835 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CDT WED OCT 26 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH TODAY AND THIS EVENING. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TODAY, WITH WINDS TURNING EASTERLY TONIGHT. WINDS COULD APPROACH GALE FORCE, ESPECIALLY ACROSS THE SOUTHERN LAKE ZONES THIS AFTERNOON. HOWEVER ANY GALE FORCE WINDS SHOULD BE BRIEF IN NATURE. WAVES WILL BUILD DURING THIS PERIOD, THEN SLOWLY SUBSIDE TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER. LMZ541>543-261645- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTHEAST TO 30 KNOTS TODAY, BECOMING EAST 15 TO 25 KNOTS TONIGHT. * WAVES...5 TO 8 FEET TODAY, BUILDING TO 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-261645- /O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 335 AM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT THURSDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS TODAY, BECOMING EAST THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
209 WHUS73 KGRB 261519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT WED OCT 26 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON AND TONIGHT... .AN AREA OF LOW PRESSURE IS FORECAST TO MOVE ACROSS NORTHERN ILLINOIS THIS AFTERNOON AND INTO NORTHERN INDIANA THIS EVENING. GUSTY SOUTHEAST WINDS ARE EXPECTED AHEAD OF THE LOW THIS AFTERNOON...WITH WINDS TURNING EAST TONIGHT. WINDS COULD APPROACH GALE FORCE...ESPECIALLY ACROSS THE SOUTHERN LAKE ZONES THIS AFTERNOON. HOWEVER...ANY GALE FORCE WINDS SHOULD BE BRIEF IN NATURE. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE LATER TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER. LMZ541>543-262100- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1019 AM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTHEAST TO 30 KNOTS THIS AFTERNOON...BECOMING EAST 15 TO 25 KNOTS TONIGHT. * WAVES...BUILDING TO 6 TO 10 FEET THIS AFTERNOON INTO THIS EVENING. WAVES WILL SLOWLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-262100- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1019 AM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS THIS AFTERNOON...BECOMING EAST THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
133 WHUS73 KGRB 262000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CDT WED OCT 26 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON AND TONIGHT... .AN AREA OF LOW PRESSURE IS FORECAST TO MOVE INTO NORTHERN INDIANA THIS EVENING. GUSTY SOUTHEAST WINDS ARE EXPECTED AHEAD OF THE LOW THROUGH THE EVENING UNTIL THEY TURN EAST TONIGHT. WAVES WILL STAY HIGH THROUGH THE PERIOD...THEN SLOWLY SUBSIDE LATER TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER. AFTER A QUIET PERIOD THROUGH THURSDAY...THE NEXT PERIOD OF HIGH WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL HEADLINES WILL LIKELY BE NEEDED. LMZ541>543-270400- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 300 PM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTHEAST TO 30 KNOTS EARLY THIS EVENING...BECOMING EAST 15 TO 25 KNOTS TONIGHT. * WAVES...5 TO 8 FEET THIS EVENING. WAVES WILL SLOWLY SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-270400- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 300 PM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WILL BECOME EAST THIS EVENING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS73 KGRB 270148 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 848 PM CDT WED OCT 26 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT... .AN AREA OF LOW PRESSURE IS FORECAST TO MOVE INTO NORTHERN INDIANA TONIGHT. GUSTY EAST WINDS WILL DIMINISH THROUGH MIDNIGHT. WAVES WILL STAY HIGH THROUGH THE PERIOD...THEN SLOWLY SUBSIDE AFTER MIDNIGHT AND THURSDAY AS WINDS BECOME LIGHTER. AFTER A QUIET PERIOD THROUGH THURSDAY...THE NEXT PERIOD OF HIGH WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL HEADLINES WILL LIKELY BE NEEDED. LMZ541>543-271000- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 848 PM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS...BECOMING EAST 10 TO 15 KNOTS TONIGHT. * WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-270600- /O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 848 PM CDT WED OCT 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...EAST WINDS 15 TO 25 KNOTS SUBSIDING TO 10 TO 15 AFTER MIDNIGHT. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS73 KGRB 270823 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT THU OCT 27 2016 ...GUSTY WINDS AND HIGH WAVES WILL LINGER INTO THE LATE MORNING HOURS... .AS LOW PRESSURE MOVES TOWARDS THE EASTERN GREAT LAKES, GUSTY WINDS WILL SHIFT FROM EAST TO NORTHEAST AND SLOWLY DIMINISH TODAY. WAVES WILL LIKELY REMAIN HAZARDOUS TO SMALL CRAFT THROUGH LATE THIS MORNING BEFORE SUBSIDING. AFTER A BRIEF QUIET PERIOD TONIGHT...THE NEXT PERIOD OF HIGH WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL HEADLINES WILL LIKELY BE NEEDED. LMZ541>543-271500- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-161027T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 AM CDT THU OCT 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...EAST WINDS 10 TO 20 KNOTS THIS MORNING...BECOMING NORTHEAST 5 TO 15 KNOTS THIS AFTERNOON. * WAVES...3 TO 5 FEET THIS MORNING...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
337 WHUS73 KGRB 271524 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT THU OCT 27 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED FRIDAY THROUGH FRIDAY NIGHT... .WITH HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE DEVELOPING TO THE NORTHWEST...THIS WILL CREATE A STRONG SOUTHERLY FLOW FRIDAY AND FRIDAY NIGHT. GALE FORCE GUSTS OF 35 KTS OR MORE ARE POSSIBLE ALONG WITH BUILDING WAVES. LMZ541>543-272330- /O.EXP.KGRB.SC.Y.0073.000000T0000Z-161027T1500Z/ /O.NEW.KGRB.GL.A.0005.161028T1700Z-161029T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1024 AM CDT THU OCT 27 2016 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. * WINDS...SOUTH TO SOUTHWEST INCREASING TO 20 TO 30 KTS WITH GALE FORCE GUSTS TO 35 KTS EARLY FRIDAY AFTERNOON. * WAVES...BUILDING TO 6 TO 10 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ521-522-272330- /O.NEW.KGRB.GL.A.0005.161028T1700Z-161029T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1024 AM CDT THU OCT 27 2016 ...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT. * WINDS...SOUTH TO SOUTHWEST INCREASING 15 TO 25 KTS WITH GALE FORCE GUSTS TO 35 KTS EARLY FRIDAY AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FEET FRIDAY AFTERNOON...WITH LOCALLY HIGHER WAVES NORTH OF CHAMBERS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:38 AM CDT, 22 minutes earlier.
Area forecast discussion, Oct 25, 3:38 AM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 338 AM CDT TUE OCT 25 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 337 AM CDT Tue Oct 25 2016 After a cold mostly sunny morning, clouds will increase today ahead of an approaching trough developing across the central Plains. Rain from this system is not expected to arrive until tonight when better moisture and mid level frontogenesis arrive from the southwest. Pops will gradually increase tonight from southwest to northeast as this system approaches. While surface temperatures in the lower 30s across the far north seem cold enough for snow tonight, the abundant cloud cover should mean evening lows with increasing temperatures later at night. The surface low will pass to the south on Wednesday, with abundant moisture and isentropic lift. Rainfall amounts later tonight and into Wednesday could approach or exceed an inch, especially across the southern cwa closer to the better moisture and lift. Despite the high QPF amounts, the time range the rain is expected should help minimize flooding concerns. Highs on Wednesday will be well below normal, with temperatures in the lower to middle 40s. .LONG TERM...Wednesday Night Through Monday Issued at 337 AM CDT Tue Oct 25 2016 The latest gfs ensemble mean indicates that the upper flow will consist of upper troughs off the west and east coast of the conus, and above normal heights over the middle of the country for much of this period. Low amplitude shortwave impulses will periodically eject out of the west coast trough and provide the region with precip chances. One of these impulses will be exiting the region on Wednesday night. Another system is progged to cross the region late Friday into early Saturday, but models show plenty of spread with the timing and strength of this system. Will take a blend of the gfs/ecmwf to mitigate some of the differences. Wednesday night through Thursday night...Low pressure will be moving across the southern Great Lakes on Wednesday night. Light precipitation is expected to continue over much of the area during the evening within the comma head of the system, then exiting overnight over northeast WI. 925mb temps will be falling below zero in the evening, so some snow flakes may mix in with the rain over the higher terrain areas of n-c WI. Clouds will be slow to depart within cyclonic flow on Thursday, but should see some clearing arrive from west to east during the afternoon with the arrival of a surface high. This high quickly departs on Thursday night, with mid and high clouds increasing once again. No significant changes to temps. Rest of the forecast...Precip chances will increase again Friday afternoon into Friday night as low pressure moves over the Upper Peninsula region. Temps will be warmer on Fri though due to the warm advection regime ahead of the surface low. Precip chances look to end late Friday night for most of the area, except for north- central WI where some wrap around showers could linger into Saturday. Then cool and dry weather conditions return for Sunday before the next system arrives early next week. && .AVIATION...for 06Z TAF Issuance Issued at 1018 PM CDT Mon Oct 24 2016 A ridge of high pressure drifting over the region will produce VFR Conditions tonight into Tuesday. A storm system will bring rain and conditions deteriorating to IFR levels starting Tuesday night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, Oct 24, 3:06 PM CDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 306 PM CDT MON OCT 24 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 306 PM CDT MON OCT 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS POTENTIAL FOR HEAVY RAINFALL AS A LOW PRESSURE SYSTEM TRACKS THROUGH THE REGION FROM TUESDAY NIGHT THROUGH WEDNESDAY EVENING. RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-252015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 306 PM CDT MON OCT 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A STRONG LOW PRESSURE SYSTEM WILL LIKELY PRODUCE GUSTY EAST TO SOUTHEAST WINDS AND BUILDING WAVES LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY IS LIKELY OVER THE NEARSHORE WATERS...WITH WINDS APPROACHING GALE WARNING CRITERIA. JTS/MRC
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.